# SDR DXTA2024081400177

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 1,414 hours, 858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO LATCH MAIN CABIN DOOR. HANDLE IS JAMMED. ONE LOCK PIN IS NOT FULLY RETRACTED. AS VIEWED FROM CABIN WITH DOOR CLOSED: IT IS THE BOTTEM LEFT PIN. REMOVED THE MAIN ENTRY DOOR STEPS AND SKIN PLATE, INSPECTED THE PUSH RODS , CHECKED RIGGING MEASUREMENTS, AND CLEARANCES NO DEFECT NOTED. WE FOUND THE UPPER AFT PIN LINK TO BE THE CAUSE OF THE BINDING. REMOVED CONNECTING BOLT, BUSHINGS, AND PHENOLIC WASHERS CLEANED REINSTALLED. PERFORMED PIN LUBRICATION FOLLOWED BY 5 EACH DOOR OPERATIONAL CHECKS WITH NO DEFECTS NOTED IAW AMM 52-10-00 AND 12-20-15
